Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 1, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Jan 28, 2008, 3:16 PM CST for 6 counties in Kansas; 24 counties in Nebraska. It took effect at Jan 29, 2008, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2008, 3:16 PM CST (21:16 UTC)
- In effect from
- Jan 29, 2008, 12:00 AM CST
- Expired
- Jan 29, 2008, 10:20 AM CST
- In force
- 10 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 282116 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 316 PM CST MON JAN 28 2008 NEZ039>041-046>049-060>063-072>075-082-083-290530- /O.NEW.KGID.WI.Y.0001.080129T0600Z-080129T1800Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...ELWOOD...HOLDREGE...MINDEN...HASTINGS... BEAVER CITY...ALMA 316 PM CST MON JAN 28 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER MIDNIGHT...WITH SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO 30 TO 35 MPH BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH POSSIBLE. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE BY NOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005>007-017>019-NEZ064-076-077-084>087-290530- /O.NEW.KGID.WI.Y.0001.080129T0900Z-080129T1800Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE- FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...YORK...CLAY CENTER... GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 316 PM CST MON JAN 28 2008 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER 3 AM...WITH SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO 25 TO 35 MPH BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH POSSIBLE. THESE STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE BY NOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS73 KGID 290422 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1022 PM CST MON JAN 28 2008 NEZ039>041-046>049-060>063-072>075-082-083-291200- /O.CON.KGID.WI.Y.0001.080129T0600Z-080129T1800Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...ELWOOD...HOLDREGE...MINDEN...HASTINGS... BEAVER CITY...ALMA 1022 PM CST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY. A STRONG COLD FRONT IS PUSHING THROUGH THE REGION TONIGHT. SUSTAINED NORTH TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH BEHIND THE FRONT...WITH GUSTS TO AROUND 45 MPH POSSIBLE. THE STRONG WINDS WILL CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE BY NOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005>007-017>019-NEZ064-076-077-084>087-291200- /O.CON.KGID.WI.Y.0001.080129T0900Z-080129T1800Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE- FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...YORK...CLAY CENTER... GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 1022 PM CST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER 3 AM...WITH SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO 25 TO 35 MPH BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH POSSIBLE. THESE STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE BY NOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 290948 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 348 AM CST TUE JAN 29 2008 NEZ039>041-046>049-060>064-072>077-082>087-291100- /O.CAN.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 348 AM CST TUE JAN 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THIS WIND ADVISORY HAS BEEN REPLACED WITH A SNOW AND BLOWING SNOW ADVISORY DUE THE COMBINATION OF SNOW AND STRONG WINDS. $$ KSZ005>007-017>019-291800- /O.CON.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 348 AM CST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A STRONG COLD FRONT WHICH HAS PUSHED THROUGH THE AREA WILL CONTINUE TO BRING SUSTAINED NORTH TO NORTHWEST WINDS AT 25 TO 35 MPH...WITH GUSTS NEAR 45 MPH. THESE WINDS WILL CONTINUE DURING THE MORNING HOURS BEFORE BEGINNING TO DISSIPATE BY NOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 291620 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1020 AM CST TUE JAN 29 2008 KSZ005>007-017>019-291730- /O.CAN.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT 1020 AM CST TUE JAN 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THOUGH STILL WINDY...WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA AND WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE AFTERNOON. THOUGH THE TREND IS FOR DIMINISHING WIND...THERE MAY STILL BE SOME BLOWING SNOW ISSUES...AND REDUCED VISIBILITIES IN OPEN COUNTRY ALONG AND EAST OF HIGHWAY 281. THAT SHOULD IMPROVE BY MID AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jan 28, 11:59 AM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Jan 28, 11:59 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1159 AM CST MON JAN 28 2008 .UPDATE...WE ARE STRUGGLING TO GET THESE CLOUDS OUT OF HERE OR TEMPERATURES WOULD REALLY SOAR OVER THE ENTIRE CWFA. AS IT STANDS...THE SOUTHERN CWFA WILL EASILY PULL THE 60S. THE CLOUDS ARE ON THE MOVE...BUT IT WILL BE LATE AFTERNOON AT BEST FOR SUN IN THE NORTHERN CWFA...AS THE SOUTH WILL CLEAR SOONER. OGALLALA MANAGED A SPRINKLE OR TWO...AND RETURNS ON RADAR SUGGEST THAT A FEW SPRINKLES COULD GRAZE THE NORTHERN CWFA THIS AFTERNOON... DESPITE CIGS ONLY DOWN TO 8 TO 10K. NO BIG DEAL. COLD FRONT IS PLOWING THROUGH NORTHWEST SOUTH DAKOTA...AND WILL LIKELY SEE A WIND ADVISORY FOR THE CWFA LATE TONIGHT AND EARLY TUESDAY. && .AVIATION...18Z TAF. VFR CONDITIONS ARE FORECAST THROUGH THE EVENING HOURS. AROUND 06Z TONIGHT...A STRONG COLD FRONT WILL RIP THROUGH...WITH NORTHWEST WINDS OF 25 TO 40KTS CONTINUING THROUGH TUESDAY MORNING. RISK FOR SNOW LOOKS BRIEF AT BEST... ALTHOUGH VISIBILITIES WILL CERTAINLY DROP WITH THAT KIND OF WINDS. CIGS PROJECT TO BE MVFR FOR 6 TO 9 HOURS BEFORE CLEARING. && .PREV DISCUSSION... /ISSUED 518 AM CST MON JAN 28 2008/ AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH OF THE TAF PERIOD...HOWEVER A FEW MVFR CEILINGS ALONG WITH A CHANCE OF SNOW ARE POSSIBLE BEHIND A COLD FRONT LATE IN THE TAF PERIOD. WINDS WILL ALSO TURN TO THE NORTHWEST AND BECOME GUSTY BEHIND THE FRONT. PREV DISCUSSION... /ISSUED 313 AM CST MON JAN 28 2008/ DISCUSSION...SATELLITE IMAGERY AND 00Z UPPER AIR DATA SHOW RIDGING OVER THE CENTRAL CONUS...WITH A TROUGH AXIS LOCATED NEAR BOTH THE EAST AND WEST COAST. UPPER LEVEL MOISTURE STREAMING IN FROM THE SOUTHWEST ALLOWING FOR MOSTLY CLOUDY SKIES OVER MOST OF THE REGION. AT THE SURFACE...HIGH PRESSURE REMAINS CENTERED OVER THE SOUTHEASTERN CONUS...WITH A TROUGH DRAPED OVER THE HIGH PLAINS. THIS IS BRINGING SOUTHERLY WINDS TO THE REGION...AND WITH THE CLOUD COVER...TEMPERATURES OVERNIGHT HAVE STAYED MILD. FOR TODAY...THOUGH THERE HAS BEEN SOME HINTING AT LIGHT PRECIPITATION ACROSS THE FAR NORTH FROM SOME MODELS...LEFT DRY FORECAST GOING. SOUNDINGS SHOW THERE IS QUITE A BIT OF LOWER LEVEL DRY AIR THAT ANY FALLING PRECIPITATION WOULD HAVE TO OVERCOME. WINDS WILL BECOME MORE SOUTHWESTERLY THROUGH THE DAY...WITH SPEEDS HIGHER THAN THEY WERE YESTERDAY...ESPECIALLY ACROSS SOUTHERN AREAS. A FEW AREAS ACROSS THE SOUTH MAY FLIRT WITH ADVISORY CRITERIA...BUT THE STRONGEST WINDS WILL BE FURTHER SOUTH IN CENTRAL AND SOUTHERN KANSAS WHERE A TIGHTER PRESSURE GRADIENT SETS UP. ACROSS OUR CWA THERE ARE STRONGER WINDS ALOFT...BUT FEEL WITH THE CLOUD COVER EXPECTED FOR A GOOD CHUNK OF THE DAY MIXING WILL BE HAMPERED. INTO TONIGHT...CHANCES FOR PRECIPITATION INCREASE IN ADVANCE OF THE NEXT UPPER LEVEL SHORTWAVE TO PASS THROUGH THE REGION. DID NOT MAKE MAJOR CHANGES TO INHERITED FORECAST...JUST BUMPED UP CHANCES A BIT. DIFFERENCES STILL REMAIN AMONG MODELS...WITH NAM CONTINUING BE AN OUTLIER SHOWING BASICALLY NOTHING FOR THE CWA. KEPT TIMING AS IS...WITH PRECIPITATION STARTING AFTER MIDNIGHT TONIGHT AND ENDING TOMORROW AFTERNOON. STILL LOOKS TO BE A LIGHT QPF EVENT. BIGGEST ISSUE TONIGHT WILL LIE WITH THE WINDS. THIS UPPER LEVEL SHORTWAVE WILL PUSH A STRONG SURFACE COLD FRONT THROUGH NEAR/JUST AFTER MIDNIGHT. STRONG COLD AIR ADVECTION AND PRESSURE RISES BEHIND THE FRONT WILL MAKE FOR WINDY CONDITIONS. EVEN WITH THIS TAKING PLACE DURING THE OVERNIGHT HOURS...FEEL THAT WINDS WILL BE GETTING CLOSE TO ADVISORY LEVELS. THESE WINDS MAY CAUSE SOME PROBLEMS WITH BLOWING SNOW AND REDUCING VISIBILITIES...ESPECIALLY IN OPEN AREAS...WITH ANY SNOW THAT DOES FALL. AS SYSTEM CONTINUES TO MOVE EAST THROUGH TUESDAY AFTERNOON/EVENING...WINDS WILL GRADUALLY DIMINISH AND SKY COVER WILL IMPROVE. OVERNIGHT LOWS TUESDAY NIGHT INTO WEDNESDAY WILL DROP WELL INTO THE TEENS WITH SINGLE DIGITS ACROSS THE NORTH. INTO MID WEEK...COLD AIR BUILDING BACK INTO THE AREA WILL DROP HIGH TEMPERATURES THROUGH MID WEEK INTO THE 20S AND 30S. WEDNESDAY SHAPING UP TO BE A DRY DAY...TRANSITIONING BETWEEN TONIGHTS WAVE AND ANOTHER APPROACHING INTO THE LATE WEDNESDAY NIGHT/THURSDAY MORNING TIME FRAME. CHANCES OF SNOW LINGER ON THROUGH MOST OF THE DAY THURSDAY...WITH MODELS SHOWING THE BRUNT OF THIS SYSTEM PASSING TO THE SOUTH. MADE NO CHANGES TO EXTENDED FORECAST...AS DRY FORECAST GOING THROUGH THE WEEKEND LOOKS GOOD. AFTER THE DISTURBANCE PASSES THROUGH ON THURSDAY...GENERALLY ZONAL FLOW SETS UP WITH NO MAJOR WAVES PASSING THROUGH. TEMPERATURES THROUGH THE WEEKEND NEAR NORMAL...WITH HIGHS IN THE MID 30S. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 28, 5:01 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 501 AM CST MON JAN 28 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 501 AM CST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. STRONG NORTHWEST WINDS ARE EXPECTED BEHIND A COLD FRONT WHICH WILL PASS THROUGH AFTER MIDNIGHT. SUSTAINED WIND SPEEDS NEAR 30 MPH...WITH GUSTS OF 40 MPH WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA. THERE IS ALSO A CHANCE OF SNOW...WHICH COMBINED WITH THE STRONG WINDS...MAY CAUSE AREAS OF BLOWING SNOW AND REDUCTIONS IN VISIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL CONTINUE DURING THE DAY ON TUESDAY BEFORE GRADUALLY DIMINISHING TOWARDS EVENING. SUSTAINED WIND SPEEDS NEAR 30 MPH...WITH GUSTS OF 40 MPH WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA. THE CHANCE OF SNOW WILL ALSO CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE TAPERING OFF BY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.